# SDR AALA970901

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHTS AT PASSENGER SEATS 10B, 10H, AND 7H FOUND INOPERATIVE.  REPLACED BROKEN EMERGENCY EXIT LIGHT CONNECTORS AT PASSENGER SETS 10B, 10H, AND 7H.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
